# SDR SWAA2013062717681

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 59,390 hours, 48,499 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063214
- Part serial: WYG44162
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB NR 2 ENGINE (N1) SURGED TO 106% FOR 1TO 2 SECONDS.  NR 1 EGT WAS NOT EXCEEDED.  R&R NR 2 ENGINE MEC AND NR 2 ENGINE FUEL PUMP IAW MM.
